# SDR DALA2024110410634

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 35,674 hours, 13,606 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Track
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3804, FOUND SEAT 13DEF OUT OF TRACK. CORRECTIVE ACTION: RE-INSTALLED SEAT 13DEF INTO THE TRACK. (LP 6641455)
